# SDR SWAA2019101637928

- Difficulty date: October 1, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 43,469 hours, 29,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY  AFT BULKHEAD GUSSET CRACKED AT BS. 500D, STR. 19R. / R&R GUSSET IAW SRM & DWG.
